Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: flu from t400??

  1. #1
    Maximus is offline New Member
    Join Date
    Mar 2002
    Location
    Oklahoma
    Posts
    25

    flu from t400??

    Im currently doing a cycle of t400 and equipoise . I took my first shot tuesday. i took the shots seperatly the first time just to see how painful the t400 really is, needless to say, i will definatly be mixin them from now on. But my question is, has anyone had any flu like sumptoms from this test similar to the sust flu. i have felt sick for about 2 days, was wondering if it is from the test (could always be something i ate also) will these symptoms follow every shot, or will my body adapt and not get sick anymore????

    Thanks

  2. #2
    Maximus is offline New Member
    Join Date
    Mar 2002
    Location
    Oklahoma
    Posts
    25
    bump

  3. #3
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    bro i ahd the same problems with teh TT cyp,it is due to the high benzyl alc content inthem not to mentio they hurt like mother fu@ker!!!!some people react different to it me i got sick after each injection .if u still get sick after week three then u wont get used to it

  4. #4
    RudeBwoy's Avatar
    RudeBwoy is offline Junior Member
    Join Date
    Jan 2002
    Location
    USA
    Posts
    121
    T400 gave me a little flu symptoms with the second shot. It was ok though. Never had another symptom after that for the rest of my cycle. Oh except some bad shoulder and back acne. Like big N said, not everyone will have the same reactions to gear though.

  5. #5
    rybee10 is offline Banned
    Join Date
    May 2002
    Posts
    83
    I got sick as a dog on that shit for about 2 weeks after my 3rd shot.

  6. #6
    superman1972 is offline New Member
    Join Date
    Jun 2002
    Posts
    1
    Im so glad you asked this question, because I was wondering the same. After my 3rd shot of T400, I got sick for 3 days, diarreah, fever, headach, and my whole body ached. I just wonder why I didn't get sick from the first two shots. Can anyone explain?

  7. #7
    muscleup's Avatar
    muscleup is offline Associate Member
    Join Date
    Oct 2001
    Location
    IN THE GYM ON THE SQUAT R
    Posts
    372
    I love t400....good stuff

  8. #8
    shorty2big's Avatar
    shorty2big is offline Member
    Join Date
    Mar 2002
    Location
    AZ
    Posts
    601
    I often get flu symptoms from EQ. Come to think about it, I did have a few symptoms last time I did T400

  9. #9
    maxmus is offline Junior Member
    Join Date
    Jun 2002
    Location
    Newport
    Posts
    81
    A pal of mine got sick the first day after but it went away after that and he has had great results

  10. #10
    RockRover's Avatar
    RockRover is offline New Member
    Join Date
    Feb 2002
    Location
    New Mexico
    Posts
    15
    I'm going through this right now...First shot I used 1cc of Lofler prop, 2ccs of T-400, 1cc deca , and 50mg's of Ref/day. Felt like SHIAT! for about 2-3 days...Last week (Sat) I did 3cc's of T400 (dropped the prop.) and I'm still hobbling around like a little bieatch...Was SICK the day after the shot, and woozy Monday, and better today...Still not 100% though.

    I dunno' about the T400. I thought it was gonna' be the shieat...But if I can't keep my appetite and motivation up what's the point? Part of doing AS for me is the totally bitchen pump and general feeling of well-being I get from doing it. Not with this high BA crap that's running around now...I might just go back to Norand 50 and 200...Nice easy injections (but lot's of it), no pain, and a jacked "get-out-of-my-way" feeling.

    So far the results are good...Up 10lbs on day 9 (some water)...But going through 3-4 day's of pain and nausea is not were it's at for me.

    --D

  11. #11
    devistate is offline Junior Member
    Join Date
    Dec 2001
    Posts
    93
    Hey shorty2big I have tried Eq for the 1st time last month and got very sick for about 10 days (sore throat, lossed my voice completely, chest pains and I was spitting up some of the grossest stuff anyone could imagine) Now that I am better I have tried it again and got the sore throat symptoms again. And around the same time as last time ( 5 days on EQ I was feeling symptoms, 7 days in it was a full out flu) Now I only have the sore throat symptoms but I am scared that I will get sick again.
    What do you think I should do? Stop or go for it?


    Later

  12. #12
    Juicifer's Avatar
    Juicifer is offline Associate Member
    Join Date
    May 2002
    Location
    right here
    Posts
    185
    T-400 is going GREAT for me right now...9th day up 5lbs water and the shots are painless...well maybe my first full 1cc frontload shot gave me a slight and i do mean slight charlie horse but i'm mixing it w/ b12...also i will be throwing in tren on week 3

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •